MAUDE Adverse Event Report: SYNTHES GMBH AIM ARM/LAT/F/MULTILOC PROXIMAL HUM NL; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH AIM ARM/LAT/F/MULTILOC PROXIMAL HUM NL; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 03.019.008
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: e3: reporter is a j&j employee.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date during a multiloc procedures, the drill bit hit the nail for the posterior, anterior and direct anterior screw.The sleeves were tested before and unsure what happened.Perfect circle procedure was performed proximally.There was a patient delay.It was unsure that the jig was bent or not due to rotating jig intraop, but surgeon wants everything replaced.There was a surgical delay of 5 minutes.There was no patient consequences.This report is for one (1) aim arm/lat/f/multiloc proximal hum nl this is report 2 of 9 for complaint (b)(4).

Brand Name
AIM ARM/LAT/F/MULTILOC PROXIMAL HUM NL
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18632801
Report Number8030965-2024-01878
Device Sequence Number7889525
Product Code HSB
UDI-Device Identifier10886982069450
UDI-Public(01)10886982069450
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.019.008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2024
Initial Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.8MM/2.8MM DRILL SLEEVE FOR 03.019.019; AIM ARM/ANT/F/MULTILOC PROXIMAL HUM NL; AIMING ARM FOR MULTILOC HUMERAL NAIL; CENT SLV 3.5 TI LCK SCR/4.5 TI MULILC SC; CONNECTING SCRECANN FOR MULTILOC HUM NL; INSRT HNDL FOR MULTILOC HUM NLING SYS; UNK - DRILL BITS: TRAUMA; UNK - NAILS
Patient SexUnknown